# SDR REXA2013071101345

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 22,998 hours, 20,403 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BOTTLE TEST 2 WILL NOT LIGHT UP THE CARGO SMOKE PUSH RED PUSH BUTTONS ON LOWER PANEL. PERFORMED OPS CHECK OF THE CARGO FIDEX SYSTEM.  CARGO FIDEX WORKS AS REQUIRED IAW AMM 26-25-00.  ACFT RETURNED TO SERVICE.
